# SDR SWAA2022020991364

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY VERTICAL WEB FLANGE HAS CORROSION ON NUTPLATE STRIP AT BS 787 TO BS 794 RBL 19 WL 157. / REMOVED AND REPLACED ACB VERTICAL WEB NUT PLATE STRAP BS 787 - 794 RBL 19 WL 157 P/N 146A8128-17 PO # 671874 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 146A0081 89004U 20FEB18
